# SDR 06FDEA0425

- Difficulty date: January 30, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED AT BS 1110 STR 25R.  *S/D*  CUT OUT DENTED SECTION OF BS 1110 FROM 25R-26R, 1 X 3 INCH.  REPAIRED FRAME PER SRM 51-40-3 USING 7075-T6 .063 LOT 666612.
